# SDR ASAA2020111833567

- Difficulty date: November 18, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 51,446 hours, 15,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FWD EMERGENCY EXIT LIGHT INOPERABLE.  GROUNDED-YES.  RELAMPED RIGHT WING FWD EMERGENCY LIGHT OPERATIONS CHECK GOOD, IAW B737-800 AMM 33-51-04-960-801.
